Log In Sign Up

How frustrating


Forum: Trying to Conceive

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Trying to Conceive LinkBack Topic Tools Search this Topic Display Modes
  #1  
December 20th, 2013, 01:43 PM
Knewton's Avatar Super Mommy
Join Date: Apr 2013
Posts: 549
So for the last two years I have struggled with getting a good nights rest due to leg spasms. I have them because I am a paraplegic and something in my spine is telling my nerves something but my brain isn't getting the signal… so I get these sweet leg spasms that annoy me and make sleep impossible.

A few months ago I found the cure in a medication called Baclofen…. I found out today through research after I have stopped ovulating and have normal cycles that this pill is called a GABA which effects the secretion of LH hormones… DANGIT!!!!!

I of course started my period yesterday ( THANK YOU JESUS) after a 41 day anouvulatory cycle …I am slowing going off them in the next 5 days and am hoping my cycles get on track. I am going to go get my blood drawn here soon too and we are getting a SA … but now i feel like i went to the dr to complain about all this stuff and really this pill is causing all the issues. Baclofen isn't very popular so I doubt she would know any of the research on it.

Please pray that going off this pill will help me get back to normal
Reply With Quote
  #2  
December 20th, 2013, 01:49 PM
dlammers's Avatar Mega Super Mommy
Join Date: Feb 2012
Location: Norfolk, NE
Posts: 2,950
I will be praying for you! Hopefully things will get back to normal for you without having to be uncomfortable or in pain.
__________________


Reply With Quote
  #3  
December 20th, 2013, 01:52 PM
KellJoO's Avatar Mega Super Mommy
Join Date: Oct 2012
Location: Wisconsin
Posts: 3,960
That really stinks!!! You finally found something that works but it messes with your hormones! At least you found out now and not several months into this ...or years.

Best of luck to you that getting off this medication will help you out with getting pregnant!
__________________
Kelley
Cautiously Expecting #1

IT'S A GIRL!!!

One Angel in Heaven lost @ 6Weeks 2/7/2013
Reply With Quote
  #4  
December 20th, 2013, 02:02 PM
KMH KMH is offline
TTCMA Cheer Captain
Join Date: Sep 2008
Location: right of center
Posts: 19,203
Oh my gosh! I can't believe the doc that gave you that prescription didn't warn you about such side effects! Here's hoping that things get back to normal very soon
__________________


Melissa & DH
IVF babies Claire (4), Abigail (2) and George (2)

Reply With Quote
  #5  
December 20th, 2013, 02:13 PM
electriclids's Avatar Mega Super Mommy
Join Date: Nov 2008
Location: Henderson, Nevada
Posts: 3,000
Oh, I hope that helps!! FX that it's the fix you need
Reply With Quote
  #6  
December 20th, 2013, 02:46 PM
Mslily1125's Avatar Mega Super Mommy
Join Date: Dec 2013
Posts: 2,513
Hmmm...do you know if you'd be able to get back on it once you've conceived? Seems a shame that you would have to go back to losing sleep!
__________________



Make a pregnancy ticker
Reply With Quote
  #7  
December 20th, 2013, 03:22 PM
rusticbythesea01's Avatar Steph
Join Date: Oct 2013
Location: Virginia Bch
Posts: 3,674
I will be praying that it was just that dang pill all along. I'm sure it was if that's a side effect of it.
__________________


2/10/14 @ 6w3d
Reply With Quote
  #8  
December 20th, 2013, 06:17 PM
Urchin's Avatar Loving every minute.
Join Date: Sep 2009
Location: Atlantic Canada
Posts: 8,326
Oh! How frustrating for you I hope that going off the medication will get your cycles back on track and that your leg spasms will stay away!
__________________
Thank-you Bokkechick for the beautiful siggy!

Proud mama to Audrina (10-10-2011) & Bryden (09-19-2014)


Reply With Quote
  #9  
December 20th, 2013, 11:30 PM
Knewton's Avatar Super Mommy
Join Date: Apr 2013
Posts: 549
I can't be on it during a pregnancy but dealing with leg spas and for a year isn't a big deal when you have a baby . I guess it causes your pituitary gland to secrete prolactin too! So wish I knew this . I hope it doesn't take long to start oing !
__________________
Reply With Quote
  #10  
December 21st, 2013, 05:41 AM
rusticbythesea01's Avatar Steph
Join Date: Oct 2013
Location: Virginia Bch
Posts: 3,674
I know, I hope you o right away! I would google it and see how long it takes for the medication to be completely out of your system.
__________________


2/10/14 @ 6w3d
Reply With Quote
  #11  
December 21st, 2013, 05:53 AM
topato's Avatar Mega Super Mommy
Join Date: Mar 2012
Location: Western PA
Posts: 1,399
wait, thats kind of amazing. it sucks that you might have leg spasms again, but you just found the simple explanation for your long cycles! im so happy that you figured it out, and i hope coming off that medication puts you back on track!
__________________
Kat!
Momma to Big Harv, est. 2013
and Dar Dar the Rock Star, est. 2014
Reply With Quote
  #12  
December 21st, 2013, 09:42 AM
Fist Pumping Champ
Join Date: Jul 2008
Location: NYC
Posts: 9,738
That's crazy! I hope you get your cycles on track after coming off of it although it does stink to deal with the leg spasms.
__________________

May 2013 - Ectopic pregnancy
July 2014 - Miscarriage

Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 05:42 AM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0